# SDR R61A2022080400479

- Difficulty date: July 22, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 34,436 hours, 21,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Angle
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORRODED SHEAR CLIP ON FRAME 75, CENTERLINE TO STGR 29R. REMOVED AND REPLACED SHEAR CLIP ON FRAM 75 CENTERLINE TO STGR 29R PER SRM 51-40-08.
